# SDR 97ZZZX2018

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202CT
- Make and model: Cessna R182
- Aircraft serial: R18200060
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NAS464P61A
- Condition: Failed
- Location: Nlg Attach
- Part time: 3,935 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR NOT RETRACTING ALL THE WAY INTO GEAR WELL.  INSPECTION FOUND LT NOSE GEAR MAIN ATTACH BOLT MISSING.  NOSE GEAR WAS HELD IN PLACE BY REMAINING BOLT (RT).  BOLT WAS FOUND BELOW LT EXHAUST PIPE WITH THREAD END SHEARED OFF, NUT AND PART OF BOLT WAS NOT FOUND, REPLACED BOTH ATTACH BOLTS AND NUTS/WASHERS.
